# SDR DHL9770173C

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C19121
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK AT BS 940 FITTING AT FLOORBEAM ATTACH LBL 59 UPPER FLANGE AFT SIDE MOST INBD.  ACCOMPLISHED HFEC FOR CRACKS, CUT OUT DAMAGED AREA.  ACCOMPLISHED HFEC OF AREA, INSTALLED REPAIR ANGLES PER BOEING TELEX32-9430 AND DRAWING 65C19121DN.
